Alert archive / New Mexico / High Wind Warnings in 2013
High Wind Warning 8, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Oct 9, 2013, 6:01 AM MDT for 5 counties in New Mexico. It took effect at Oct 10, 2013, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2013, 6:01 AM MDT (12:01 UTC)
- In effect from
- Oct 10, 2013, 10:00 AM MDT
- Expired
- Oct 10, 2013, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 108 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2704 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS74 KEPZ 091201 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 601 AM MDT WED OCT 9 2013 ...STRONG WINDS TO IMPACT SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS ON THURSDAY... .A DEEP UPPER-LEVEL LOW PRESSURE SYSTEM WILL DIG SOUTH OVER CALIFORNIA TODAY AND THEN TURN EAST TO MOVE OVER THE SOUTHWEST DESERTS TONIGHT. THE SYSTEM WILL THEN TRACK EAST ACROSS THE FOUR CORNERS REGION THURSDAY WITH IT'S EFFECTS REACHING SOUTH OVER THE BORDERLAND. THE PRIMARY IMPACTS TO SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL BE A SIGNIFICANT INCREASE IN WINDS DURING THE DAYLIGHT HOURS ON THURSDAY. WIND SPEEDS IN THE 35 TO 55 MPH RANGE ARE EXPECTED. THE SYSTEM WILL BE LACKING FOR MOISTURE AVAILABILITY THUS ONLY ISOLATED LIGHT SHOWERS ARE EXPECTED OVER PORTIONS OF THE GILA REGION AND SURROUNDING LOW COUNTRY. THE STORM WILL QUICKLY EXIT LATE THURSDAY ALLOWING A PACIFIC FRONT TO PUSH IN BEHIND IT WITH COOLER AND DRIER AIR. NMZ401>403-408-414>416-092215- /O.NEW.KEPZ.HW.W.0008.131010T1800Z-131011T0100Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... HILLSBORO...WINSTON...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 601 AM MDT WED OCT 9 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. * LOCATIONS: ELEVATIONS ABOVE 6000 FT OVER THE SOUTHERN SACRAMENTO MOUNTAINS AND THE VARIOUS RANGES OF THE GILA REGION OF SOUTHWEST NEW MEXICO. ESPECIALLY EXPOSED RIDGES...UPPER SLOPES...AND GAPS AND PASSES. * WINDS: INCREASING SOUTHWEST WINDS SUSTAINED AT 40 MPH OR MORE WITH GUSTS AS HIGH AS 55 MPH. LOCALLY HIGHER WINDS THROUGH GAPS AND PASSES. * TIMING: WIND SPEEDS WILL QUICKLY INCREASE AFTER SUNRISE ON THURSDAY MORNING OVER THE HIGHER SLOPES. STRONG WINDS WILL MIX DOWN TO LOWER ELEVATIONS BY NOON AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET. * VISIBILITY: MINIMAL VISIBILITY REDUCTIONS OVER THE GILA REGION. MODERATE VISIBILITY REDUCTIONS OVER THE SACRAMENTO MOUNTAINS DUE TO BLOWING SAND FROM WHITE SANDS AND THE TULAROSA BASIN. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWERLINES...SIGNS...ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ404>407-409>413-417-TXZ418>421-423-092215- /O.NEW.KEPZ.WI.Y.0019.131010T1800Z-131011T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS... TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH... RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO... TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...FABENS...TORNILLO... FORT HANCOCK 601 AM MDT WED OCT 9 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. * LOCATIONS: ELEVATIONS BELOW 6000 FT ACROSS THE DESERTS AND LOWER SLOPES ACROSS SOUTHWEST NEW MEXICO AND FAR WEST TEXAS. * WINDS: INCREASING SOUTHWEST WINDS SUSTAINED AT 30 MPH OR MORE WITH GUSTS AS HIGH AS 50 MPH. LOCALLY HIGHER WINDS THROUGH GAPS AND PASSES. * TIMING: WIND SPEEDS WILL INCREASE NOON AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET. * VISIBILITY: VARIABLE VISIBILITY REDUCTIONS ACROSS THE REGION DUE TO LOCALIZED AREAS OF BLOWING DUST. SOME DUST PRONE AREAS MAY SEE SIGNIFICANT VISIBILITY REDUCTIONS AFTER MID AFTERNOON. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. POSSIBLE ROAD CLOSURE DUE TO BLOWING DUST. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWER LINES...SIGNS... ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
3 follow-up statements
227 WWUS74 KEPZ 092107 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 307 PM MDT WED OCT 9 2013 ...STRONG WINDS TO IMPACT SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS ON THURSDAY... .A DEEP UPPER-LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA TONIGHT WILL MOVE TO THE FOUR CORNERS REGION THURSDAY...AND THEN CONTINUE OVER THE NORTHERN PLAINS FRIDAY MORNING. THE ASSOCIATED COLD FRONT WILL MOVE INTO WESTERN NEW MEXICO THURSDAY MORNING AND THEN SHOULD BE EAST OF THE AREA BY EARLY EVENING. WINDS AHEAD OF THE FRONT WILL INCREASE THURSDAY MORNING AND REACH THEIR PEAK BY NOON TIME. THE WINDS SHOULD DIMINISH RAPIDLY THURSDAY EVENING BEHIND THE FRONT...EXCEPT FOR EAST SLOPES OF TERRAIN...WHERE MODERATE TO STRONG GUSTS WILL LIKELY PERSIST INTO FRIDAY MORNING. THERE IS NOT MUCH MOISTURE WITH THIS SYSTEM BUT THE MOUNTAIN AREAS COULD SEE A FEW SHOWERS THURSDAY AFTERNOON. NMZ401>403-408-100515- /O.CAN.KEPZ.HW.W.0008.131010T1800Z-131011T0100Z/ /O.EXA.KEPZ.WI.Y.0019.131010T1800Z-131011T0100Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... HILLSBORO...WINSTON 307 PM MDT WED OCT 9 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS: INCREASING SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. LOCALLY HIGHER WINDS THROUGH GAPS AND PASSES. * TIMING: WIND SPEEDS WILL INCREASE THROUGHOUT THE MORNING AND PEAK BY AROUND NOON TIME BEFORE DECREASING SOON AFTER SUNSET. * VISIBILITY: SOME DUST PRONE AREAS MAY SEE LOWER VISIBILITIES OF 3 TO 5 MILES MID AFTERNOON. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWER LINES...SIGNS... ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ414>416-100515- /O.EXT.KEPZ.HW.W.0008.131010T1600Z-131011T0100Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 307 PM MDT WED OCT 9 2013 ...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM TO 7 PM MDT THURSDAY... * WINDS: INCREASING SOUTHWEST WINDS SUSTAINED AT 40 MPH OR MORE WITH GUSTS AS HIGH AS 55 MPH. LOCALLY HIGHER WINDS THROUGH GAPS AND PASSES. * TIMING: WIND SPEEDS WILL QUICKLY INCREASE AFTER SUNRISE ON THURSDAY MORNING OVER THE HIGHER SLOPES. STRONG WINDS WILL MIX DOWN TO LOWER ELEVATIONS BY NOON AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET. * VISIBILITY: NO SIGNIFICANT VISIBILITY REDUCTIONS LIKELY...ALTHOUGH BLOWING SAND FROM WHITE SANDS AND THE TULAROSA BASIN COULD DEVELOP AND BRIEFLY REDUCE VISIBILITIES TO 3 TO 5 MILES. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWERLINES...SIGNS...ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ404>407-409>413-417-TXZ418>421-423-100515- /O.CON.KEPZ.WI.Y.0019.131010T1800Z-131011T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS... TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH... RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO... TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...FABENS...TORNILLO... FORT HANCOCK 307 PM MDT WED OCT 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... * WINDS: INCREASING SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. LOCALLY HIGHER WINDS THROUGH GAPS AND PASSES. * TIMING: WIND SPEEDS WILL INCREASE NOON AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET. LOCAL STRONG GUSTS WILL CONTINUE ALONG EAST SLOPES OF TERRAIN INTO EARLY FRIDAY MORNING. * VISIBILITY: NO WIDESPREAD BLOWING DUST EXPECTED...BUT LOCAL BLOWING DUST WITH 3 MILES VISIBILITIES COULD OCCUR NEAR FRESHLY DISTURBED SOIL. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. POSSIBLE ROAD CLOSURE DUE TO BLOWING DUST. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWER LINES...SIGNS... ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
770 WWUS74 KEPZ 100251 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 851 PM MDT WED OCT 9 2013 ...STRONG WINDS TO IMPACT SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS ON THURSDAY... .A DEEP UPPER-LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA TONIGHT WILL MOVE TO THE FOUR CORNERS REGION THURSDAY...AND THEN MOVE TO THE NORTHERN PLAINS FRIDAY MORNING. THE ASSOCIATED PACIFIC COLD FRONT WILL MOVE INTO WESTERN NEW MEXICO THURSDAY MORNING AND THEN SHOULD BE EAST OF THE AREA BY LATE EVENING. WINDS AHEAD OF THE FRONT WILL INCREASE THURSDAY MORNING AND REACH THEIR PEAK DURING THE AFTERNOON. THE WINDS SHOULD DIMINISH RAPIDLY THURSDAY EVENING BEHIND THE FRONT...EXCEPT FOR EAST SLOPES OF TERRAIN...WHERE SOME STRONGER GUSTS WILL LIKELY PERSIST INTO EARLY FRIDAY MORNING. THERE IS LITTLE MOISTURE WITH THIS SYSTEM BUT THE MOUNTAIN AREAS COULD SEE A FEW SHOWERS THURSDAY AFTERNOON. WITH RECENT MOISTURE AND ABUNDANT VEGETATIVE COVER THE AMOUNT OF BLOWING DUST SHOULD BE LIMITED. NMZ414>416-101200- /O.CON.KEPZ.HW.W.0008.131010T1600Z-131011T0100Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 851 PM MDT WED OCT 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT THURSDAY. * TIMING: WIND SPEEDS WILL INCREASE AFTER SUNRISE ON THURSDAY MORNING OVER THE HIGHER SLOPES. STRONG WINDS WILL MIX DOWN TO LOWER ELEVATIONS BY MIDDAY AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET. * VISIBILITY: NO SIGNIFICANT VISIBILITY REDUCTIONS LIKELY... ALTHOUGH BLOWING SAND FROM WHITE SANDS AND THE TULAROSA BASIN COULD DEVELOP AND BRIEFLY REDUCE VISIBILITIES TO 4 TO 6 MILES. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWERLINES...SIGNS...ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ401>413-417-TXZ418>421-423-101200- /O.CON.KEPZ.WI.Y.0019.131010T1800Z-131011T0100Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...FABENS...TORNILLO... FORT HANCOCK 851 PM MDT WED OCT 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. * TIMING: WIND SPEEDS WILL INCREASE DURING MIDDAY AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET ALTHOUGH WINDS WILL REMAIN GUSTY ALONG EAST SLOPES OF TERRAIN INTO EARLY FRIDAY MORNING. * VISIBILITY: NO WIDESPREAD BLOWING DUST EXPECTED...BUT LOCAL BLOWING DUST MAY LOWER VISIBILITY TO 3 MILES NEAR FRESHLY DISTURBED SOIL. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. POSSIBLE DAMAGE TO POWER LINES...SIGNS... ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
581 WWUS74 KEPZ 101058 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 458 AM MDT THU OCT 10 2013 ...STRONG WINDS TO IMPACT SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS TODAY... .A DEEP UPPER-LEVEL LOW PRESSURE SYSTEM WILL TRACK EASTWARD OVER THE FOUR CORNERS REGION TODAY...AND THEN MOVE ACROSS THE ROCKIES INTO THE NORTHERN PLAINS FRIDAY MORNING. AN ASSOCIATED PACIFIC COLD FRONT WILL MOVE INTO WESTERN NEW MEXICO THURSDAY MORNING AND THEN SHOULD BE EAST OF THE AREA BY LATE EVENING. WINDS AHEAD OF THE FRONT WILL BEGIN INCREASE BY MID MORNING AND REACH THEIR PEAK DURING THE AFTERNOON. THE WINDS SHOULD DIMINISH RAPIDLY THIS EVENING BEHIND THE FRONT...EXCEPT FOR EAST SLOPES OF TERRAIN... WHERE SOME STRONGER GUSTS WILL LIKELY PERSIST INTO EARLY FRIDAY MORNING. THERE IS LITTLE MOISTURE WITH THIS SYSTEM BUT THE MOUNTAIN AREAS COULD SEE A FEW SHOWERS TODAY. ABOVE NORMAL MONSOON RAINS HAVE INCREASED VEGETATIVE COVER ACROSS THE DESERTS...THUS BLOWING DUST SHOULD BE REDUCED WITH THIS WIND EVENT. NMZ414>416-110100- /O.CON.KEPZ.HW.W.0008.131010T1600Z-131011T0100Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 458 AM MDT THU OCT 10 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... * TIMING: WIND SPEEDS WILL INCREASE AFTER SUNRISE OVER THE HIGHER SLOPES. STRONG WINDS WILL MIX DOWN TO LOWER ELEVATIONS BY MIDDAY AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET. * VISIBILITY: NO SIGNIFICANT VISIBILITY REDUCTIONS LIKELY... ALTHOUGH BLOWING SAND FROM WHITE SANDS AND THE TULAROSA BASIN COULD DEVELOP AND BRIEFLY REDUCE VISIBILITIES TO 4 TO 6 MILES. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. DAMAGE TO POWERLINES...SIGNS...ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ401>413-417-TXZ418>421-423-110100- /O.CON.KEPZ.WI.Y.0019.131010T1800Z-131011T0100Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...FABENS...TORNILLO... FORT HANCOCK 458 AM MDT THU OCT 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * TIMING: WIND SPEEDS WILL INCREASE DURING MIDDAY AND PEAK DURING THE MID TO LATE AFTERNOON HOURS BEFORE DECREASING SOON AFTER SUNSET ALTHOUGH WINDS WILL REMAIN GUSTY ALONG EAST SLOPES OF TERRAIN INTO EARLY FRIDAY MORNING. * VISIBILITY: NO WIDESPREAD BLOWING DUST EXPECTED...BUT LOCAL BLOWING DUST MAY LOWER VISIBILITY TO 3 MILES NEAR FRESHLY DISTURBED SOIL. * LOCAL IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS MAY BECOME AIRBORNE. POSSIBLE DAMAGE TO POWER LINES...SIGNS... ROOFS...AWNINGS...TREES. ALSO INCREASED WILDFIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Oct 9, 3:03 AM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Oct 9, 3:03 AM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
303 AM MDT WED OCT 9 2013
.SYNOPSIS...
MORE DEEP AND DRY SOUTHWEST FLOW OVER THE BORDERLAND TODAY WILL
RESULT IN ANOTHER DAY WITH PLENTY OF SUNSHINE AND MILD TO SLIGHTLY
WARM TEMPERATURES. AFTERNOON HIGHS SHOULD BE JUST A COUPLE OF
DEGREES ABOVE SEASONAL NORMAL. WINDS WILL BEGIN TO INCREASE A BIT
TODAY WITH SOME OCCASIONALLY BREEZY PERIODS THIS AFTERNOON.
THURSDAY THE AREA COMES UNDER WINDY CONDITIONS AS AN UPPER-LEVEL
STORM SYSTEM AND ASSOCIATED PACIFIC COOL FRONT PUSH ACROSS NEW
MEXICO AND FAR WEST TEXAS. WIND SPEEDS IN EXCESS OF 30 MPH OVER
THE LOWLANDS WITH POTENTIAL FOR WINDS IN EXCESS OF 40 MPH OVER THE
MOUNTAINS ARE EXPECTED. A FEW SHOWERS...GENERALLY OVER THE
MOUNTAINS MAY ALSO ACCOMPANY THE STORMS PASSAGE. SLIGHTLY COOLER
FRIDAY WITH WESTERLY WINDS BRINGING CONTINUED DRY AND SEASONAL
WEATHER IN FOR THE WEEKEND.
&&
.DISCUSSION...
A SHARP UPPER-LEVEL LOW PRESSURE SYSTEM CAN BE SEEN IN WATER VAPOR
IMAGERY DIVING DOWN THE WEST COAST THIS MORNING. IN RESPONSE TO
IT'S APPROACH TO OUR REGION WE WILL SEE SOME INCREASES IN WINDS
THIS AFTERNOON. THIS IS DUE TO DEVELOPING SURFACE TROUGHING TO OUR
EAST. SOME AREAS MAY SEE BREEZY CONDITIONS...BUT THE BIG WINDS
WILL HOLD OFF FOR THURSDAY. OTHERWISE...FOR TODAY...DEEP SOUTHWEST
FLOW WILL KEEP THE AREA DRY WITH ONLY A BIT OF HIGH CLOUD OVER THE
AREA AS MODERATE HIGH MOISTURE STREAMS OVER. TEMPS WILL AGAIN BE
A FEW DEGREES ON THE HIGH SIDE OF SEASONAL NORMALS.
TOMORROW..THU...IS THE IMPACT DAY FOR THIS FORECAST. WINDS WILL BE
THE PRIMARY CONCERN AS A STRONG JET ALOFT AND DEEP MIXING...WITH
TIGHTENING SURFACE PRESSURE GRADIENTS WILL PUSH WIND SPEEDS IN
EXCESS OF 30 MPH FOR ALL BUT PORTIONS OF LOWER HUDSPETH CO. THE
MOUNTAINS COULD SEE SUSTAINED 40 MPH. THUS WIND ADVISORIES AND
WARNINGS WILL BE ISSUED FOR THE EVENT WHICH SHOULD ENCOMPASS MUCH
OF THE DAYLIGHT HOURS AFTER 11AM. THE REGION WILL BE STARVED FOR
MOISTURE SO PCPN IS NOT EXPECTED TO BE WIDESPREAD WITH THIS
SYSTEM. ONLY THE GILA AND SURROUNDING LOWER ZONES LOOK TO HAVE
MUCH OF A CHANCE FOR SHOWERS. THE WINDOW IS SHORT AS THE SYSTEM
MAKES A QUICK EXIT TO THE EAST. PCPN IN FORECAST FOR THOSE ZONES
FROM THU MORNING TO THU LATE AFTERNOON.
A PACIFIC FRONT PUSHES IN FROM THE WEST WITH THE TROUGH PASSAGE ON
THURSDAY AFTERNOON. WINDS WILL TURN WEST AND BRING IN DRY AIR.
TEMPS FOR FRIDAY WILL BE DOWN 5 TO 8 DEGREES BEHIND THE FRONT. THE
WEEKEND WILL BE DRY AND SEASONAL WITH TEMPS WARMING BACK TO AROUND
NORMALS. MODELS SHOW A DRYLINE FORMING AND HOVERING JUST TO OUR
EAST AND SOME MOISTURE TO OUR SOUTH...BUT NEITHER LOOKS TO MOVE IN
SO DRY AIR ENTRENCHES OVER THE REGION.
FOR EARLY NEXT WEEK...NOT MUCH CHANGE WITH THE EXCEPTION OF A
BACKDOOR FRONTAL PUSH EARLY TUESDAY. IT WILL BE DRY AND WEAK WITH
ONLY MINIMAL COOLING BEHIND IT.
&&
.AVIATION...VALID 09/12Z-10/12Z...
A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE SYSTEM OVER THE GT BASIN
WILL START TO APPROACH THE AREA. GNRL SKY CONDS: FEW-SCT150-250.
SFC WINDS BCMG 24010KT AFT 1Z...BCMG 24015G25KT AFT 18Z. OCNL
LGT-MDT MECHANICAL TURBC ONR MTNS BLO 15K FT MSL.
&&
.FIRE WEATHER...
WARM AND DRY WEATHER TODAY WITH SOME HIGH CLOUDINESS AT TIMES. DOWN
SLOPE SOUTHWEST WINDS WILL RAISE AFTERNOON TEMPERATURES AROUND 3
DEGREES ABOVE NORMAL TODAY. WEST TO SOUTHWEST SURFACE WINDS WILL
BE OCCASIONALLY BREEZY AT TIMES DURING THE AFTERNOON. A STRONG
UPPER LEVEL TROUGH WILL BRING STRONG WINDS IN EXCESS OF 30 MPH TO
THE AREA THURSDAY...ALONG WITH A SLIGHT CHANCE FOR SHOWERS IN THE
GILA REGION AND POSSIBLY ACROSS THE BOOTHEEL AND IN THE SACRAMENTO
MTNS THURSDAY AND THURSDAY EVENING. MIN RELATIVE HUMIDITIES SHOULD
REMAIN ABOVE THE 15% THRESHOLD SO RED FLAG CRITERIA SHOULD NOT BE
MET. DRIER AND AND SLIGHTLY COOLER TEMPERATURES FROM NORMAL WILL
PREVAIL FRIDAY AND SATURDAY BEHIND THIS SYSTEM BEFORE MORE WARMING
RETURNS AGAIN ON SUNDAY. MIN RH VALUES WILL RUN FROM 15% TO 20%
LOWLANDS AND HIGHLANDS TUESDAY INCREASING AROUND 5% ABOVE 7500 FT
ON WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 83 61 83 58 76 / 0 0 10 0 0
SIERRA BLANCA 81 56 81 53 77 / 0 0 10 0 0
LAS CRUCES 79 54 79 51 74 / 0 0 10 0 0
ALAMOGORDO 80 56 80 53 75 / 0 10 10 10 0
CLOUDCROFT 63 41 58 36 59 / 0 10 10 10 0
TRUTH OR CONSEQUENCES 83 53 75 49 71 / 0 0 10 0 0
SILVER CITY 75 48 70 41 61 / 0 10 20 0 0
DEMING 82 52 78 48 71 / 0 0 10 0 0
LORDSBURG 80 56 77 46 69 / 0 0 10 0 0
WEST EL PASO METRO 82 60 83 58 78 / 0 0 10 0 0
DELL CITY 86 55 84 53 78 / 0 0 0 0 0
FORT HANCOCK 89 56 86 54 79 / 0 0 10 0 0
LOMA LINDA 77 54 77 51 72 / 0 0 10 0 0
FABENS 84 57 85 55 78 / 0 0 10 0 0
SANTA TERESA 81 57 82 55 77 / 0 0 10 0 0
WHITE SANDS HQ 79 56 78 53 75 / 0 0 10 0 0
JORNADA RANGE 80 50 78 47 74 / 0 0 10 0 0
HATCH 78 53 75 50 71 / 0 0 10 0 0
COLUMBUS 80 57 80 54 74 / 0 0 10 0 0
OROGRANDE 81 57 80 54 75 / 0 0 10 0 0
MAYHILL 70 47 68 44 67 / 0 10 10 10 0
MESCALERO 70 44 69 42 68 / 0 10 10 10 0
TIMBERON 68 45 68 43 67 / 0 10 10 10 0
WINSTON 70 43 69 37 60 / 0 10 20 0 0
HILLSBORO 75 48 70 44 62 / 0 0 10 0 0
SPACEPORT 79 51 76 49 72 / 0 0 10 0 0
LAKE ROBERTS 71 44 69 37 58 / 0 10 20 0 0
HURLEY 77 48 72 40 64 / 0 10 10 0 0
CLIFF 83 48 76 38 65 / 0 10 10 0 0
MULE CREEK 79 41 72 31 60 / 0 10 10 0 0
FAYWOOD 74 49 71 42 64 / 0 10 10 0 0
ANIMAS 82 55 78 48 72 / 0 0 10 0 0
HACHITA 82 50 79 46 72 / 0 0 10 0 0
ANTELOPE WELLS 80 53 79 49 72 / 0 0 10 0 0
CLOVERDALE 75 53 74 46 68 / 0 0 10 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TO 7 PM MDT THURSDAY FOR NMZ404>407-
409>413-417.
HIGH WIND WARNING FROM NOON TO 7 PM MDT THURSDAY FOR NMZ401>403-
408-414>416.
TX...WIND ADVISORY FROM NOON TO 7 PM MDT THURSDAY FOR TXZ418>421-423.
&&
14-BIRDHazardous weather outlook, Oct 8, 2:45 PM MDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 245 PM MDT THU OCT 8 2013 NMZ401>417-TXZ418>424-091145- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 245 PM MDT TUE OCT 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL MAINTAIN DRY AND QUIET WEATHER PATTERN TODAY WITH LIGHT WINDS AND SEASONAL TEMPERATURES EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DEEP LOW PRESSURE SYSTEM WITH A WEAK COLD FRONT WILL MOVE ACROSS THE REGION ON THURSDAY RESULTING IN WINDY CONDITIONS...MAINLY FROM THE EARLY AFTERNOON THROUGH THE EARLY EVENING. WEST WINDS WILL GUST AROUND 45 MPH OVER MOST OF THE AREA WITH GUSTS TO 55 MPH ALONG WESTERN SLOPES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 6:01 AM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 37 hr |
Nearby
High Wind Warnings in New Mexico, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.